# SDR AALA20121101010

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 35,901 hours, 15,017 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, WHILE REMOVING RIVETS, LOWER, FORWARD AND OUTBOARD CORNER OF RIB 10 (WHERE RIB OVERLAPS LOWER ANGLE OF FRONT SPAR) CRACKED.  INSTALLED REPAIR STRAP PER THE EA B737-55-026751.
